| Catalog Number |
5011222 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
02/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot# of the product is either h5395017 or h5393530.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent posterior lumbar interbody fusion (plif) of 2 intervertebral discs at l4/5/s due to osteoporotic vertebral compression fractures and lumbar spinal canal stenosis.Post-op, the cage placed at l5/s rotated in the intervertebral disc space.The patient suffered from pseudoarthrosis and lower back pain.Patient underwent revision surgery for the removal of implant and for extension of fusion.